Record Details

Asymptotic Efficiency of Maximum Likelihood Estimators Under Misspecified Models

Pakistan Journal of Statistics and Operation Research

View Archive Info
 
 
Field Value
 
Title Asymptotic Efficiency of Maximum Likelihood Estimators Under Misspecified Models
 
Creator Ghosh, Malay; University of Florida
Song, Jihyun; University of Florida
 
Subject Statistics
Asymptotic, Maximum Likelihood, Misspecified Models

 
Description We illustrate with examples when and how maximum likelihood estimators continue to be asymptotically efficient even under misspecified models. Also, we provide a necessary and sufficient condition under which a subset of the vector of MLE's retains its asymptotic efficiency under misspecified models even though the MLE itself is not fully asymptotic efficient.
 
Publisher College of Statistical and Actuarial Sciences
 
Contributor
 
Date 2012-07-01
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://www.pjsor.com/index.php/pjsor/article/view/525
10.18187/pjsor.v8i3.525
 
Source Pakistan Journal of Statistics and Operation Research; Vol 8. No. 3, 2012; 537-542
2220-5810
1816-2711
 
Language eng
 
Relation http://www.pjsor.com/index.php/pjsor/article/view/525/273